# SDR SWAA2023010588342

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,622 hours, 31,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 8FED-13FED WILL NOT ILLUMINATE.   R & R EMERGENCY LIGHT BATTERY PACK CHARGER ASSY ROW 21FED PER 33-51-06. NO HELP.   R & R EMERGENCY LIGHT BATTERY PACK CHARGER ASSY ROW 11FED IAW 33-51-06. NO HELP.  R & R BATTERY PACK AT ROW 8 FED 13 FED OPS CK GOOD REF AMM 33-51-06.
